Alert archive / Florida / High Surf Advisories in 2016
High Surf Advisory 6, NWS Tallahassee, FL
NWS Tallahassee, FL issued this high surf advisory at Sep 1, 2016, 2:53 PM CDT for Walton County, Florida. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Sep 1, 2016, 2:53 PM CDT (19:53 UTC)
- Expired
- Sep 2, 2016, 10:57 AM CDT
- In force
- 20 hr
- Issued by
- NWS Tallahassee, FL
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 365 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
505 WHUS42 KTAE 011953 CFWTAE COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 353 PM EDT THU SEP 1 2016 ...HIGH SURF ADVISORY IN EFFECT UNTIL 7 PM CDT FRIDAY... .HIGH SURF FROM HURRICANE HERMINE WAS IMPACTING THE BEACHES OF WALTON COUNTY. CONDITIONS WILL GRADUALLY IMPROVE ON FRIDAY. FLZ108-030000- /O.NEW.KTAE.SU.Y.0006.160901T1953Z-160903T0000Z/ SOUTH WALTON- 253 PM CDT THU SEP 1 2016 ...HIGH SURF ADVISORY IN EFFECT UNTIL 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT FRIDAY. * SURF...5 TO 7 FEET TONIGHT...SUBSIDING TO 3 TO 5 FEET FRIDAY AFTERNOON. * IMPACTS...DANGEROUS SURF AND RIP CURRENTS...AND SOME BEACH EROSION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND DANGEROUS SWIMMING CONDITIONS. && $$ FOURNIER
2 follow-up statements
446 WHUS42 KTAE 020918 CFWTAE COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 518 AM EDT FRI SEP 2 2016 ...HIGH SURF ADVISORY IN EFFECT UNTIL 7 PM CDT FRIDAY... .HIGH SURF FROM HURRICANE HERMINE WAS IMPACTING THE BEACHES OF WALTON COUNTY. CONDITIONS WILL GRADUALLY IMPROVE ON FRIDAY. FLZ108-030400- /O.NEW.KTAE.RP.S.0083.160902T0918Z-160903T0400Z/ /O.CON.KTAE.SU.Y.0006.000000T0000Z-160903T0000Z/ SOUTH WALTON- 418 AM CDT FRI SEP 2 2016 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A HIGH RIP CURRENT RISK...WHICH IS IN EFFECT THROUGH THIS EVENING. * SURF...4 TO 6 FEET THIS MORNING...SUBSIDING TO 3 TO 4 FEET BY FRIDAY AFTERNOON. * IMPACTS...DANGEROUS SURF AND RIP CURRENTS...AND SOME BEACH EROSION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND DANGEROUS SWIMMING CONDITIONS. THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE. THEY OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR...AS WELL AS IN THE VICINITY OF JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS...AND SIGNS BEFORE ENTERING THE WATER. IF CAUGHT IN A RIP CURRENT DO NOT SWIM AGAINST IT. FACE THE SHORE AND SIGNAL FOR HELP. FLOAT OR TREAD WATER UNTIL THE CURRENT ENDS OR UNTIL RESCUED. && $$ FLZ112-114-115-030400- /O.NEW.KTAE.RP.S.0083.160902T0918Z-160903T0400Z/ COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- 518 AM EDT FRI SEP 2 2016 /418 AM CDT FRI SEP 2 2016/ ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A HIGH RIP CURRENT RISK...WHICH IS IN EFFECT THROUGH THIS EVENING. * SURF HEIGHT...3 TO 4 FEET. * TIMING...UNTIL MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE. THEY OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR...AS WELL AS IN THE VICINITY OF JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS...AND SIGNS BEFORE ENTERING THE WATER. IF CAUGHT IN A RIP CURRENT DO NOT SWIM AGAINST IT. FACE THE SHORE AND SIGNAL FOR HELP. FLOAT OR TREAD WATER UNTIL THE CURRENT ENDS OR UNTIL RESCUED. && $$
925 WHUS42 KTAE 021557 CFWTAE COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1157 AM EDT FRI SEP 2 2016 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TONIGHT... .ELEVATED SURF FROM TROPICAL STORM HERMINE AS WELL AS MODERATE WESTERLY FLOW WILL CONTINUE THE HIGH THREAT FOR DEADLY RIP CURRENTS THROUGH TONIGHT. FLZ108-030400- /O.CAN.KTAE.SU.Y.0006.000000T0000Z-160903T0000Z/ /O.CON.KTAE.RP.S.0083.000000T0000Z-160903T0400Z/ SOUTH WALTON- 1057 AM CDT FRI SEP 2 2016 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE HIGH SURF ADVISORY. * SURF...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE. THEY OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR...AS WELL AS IN THE VICINITY OF JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS...AND SIGNS BEFORE ENTERING THE WATER. IF CAUGHT IN A RIP CURRENT DO NOT SWIM AGAINST IT. FACE THE SHORE AND SIGNAL FOR HELP. FLOAT OR TREAD WATER UNTIL THE CURRENT ENDS OR UNTIL RESCUED. && $$ FLZ112-114-115-030400- /O.CON.KTAE.RP.S.0083.000000T0000Z-160903T0400Z/ COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- 1157 AM EDT FRI SEP 2 2016 /1057 AM CDT FRI SEP 2 2016/ ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... * SURF HEIGHT...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE. THEY OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR...AS WELL AS IN THE VICINITY OF JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS...AND SIGNS BEFORE ENTERING THE WATER. IF CAUGHT IN A RIP CURRENT DO NOT SWIM AGAINST IT. FACE THE SHORE AND SIGNAL FOR HELP. FLOAT OR TREAD WATER UNTIL THE CURRENT ENDS OR UNTIL RESCUED. && $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this high surf advisory went out at Sep 1, 9:07 AM CDT, 5 hours 46 minutes earlier.
Area forecast discussion, Sep 1, 9:07 AM CDT, 5 hours 46 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1007 AM EDT THU SEP 1 2016
.NEAR TERM [Through Today]...
No major updates were made to the early morning package.
&&
.PREV DISCUSSION [351 AM EDT]...
.SHORT TERM [Today Through Friday]...
*Key Messages:
-Tropical Storm Hermine is expected to become a hurricane
this evening before making landfall likely in the Florida Big
Bend tonight.
-Any final preparations need to be completed early today
before the arrival of tropical storm force winds which are
expected at the coast this afternoon.
-Be prepared for a few days without power.
*Impacts:
-Storm Surge: There is the danger of life-threatening storm
surge today across coastal portions of the Big Bend. Four to
seven feet of inundation is possible from Indian Pass
eastward to the Suwannee River. One to three feet
of inundation is possible from Indian Pass
westward to Destin.
-Wind: Tropical Storm to Hurricane force winds will result
in downed trees and power outages. With the large number of
trees across the area that may be downed on power
lines, folks should prepare to be without power
for a few days. In addition, downed trees will block
roadways.
-Rainfall: With 5-10 inches of rain expected generally east
of a Apalachicola to Tallahassee to Albany line,
a flash flooding threat exists. In addition, isolated
amounts of 15-20 inches are possible.
-Tornadoes: Tornadoes are possible, particularly to the right
of the track. Remember tropical tornadoes are
typically quick to spin up so be ready to move to
an interior room quickly.
Tropical Storm Hermine continues to move to the north and a
gradual northeast turn is expected later today. In addition,
multiple models suggest strengthening before landfall and the
official NHC forecast is for the storm to strengthen into a
Hurricane before landfall, thus the Florida Big Bend Hurricane
Watches have been upgraded to Hurricane Warnings. The model
forecast tracks of Hermine have continued to waiver east and west
with the 00z guidance coming back a little more to the east. Based
on the latest guidance and official NHC forecast, landfall is
expected in the Florida Big Bend tonight. Do not focus on the
center of the storm though as impacts will be felt beyond the
center, with the highest impacts near the center of the storm and
to the east. SPC has included eastern half of the CWA in slight
risk for tornadoes with low level shear profiles supportive of
rotation. Most favorable area is in the NE quadrant of the storm.
Storm surge continues to remain a significant threat with the
storm and already seeing an increase in water levels at some tide
gages. The beginning of storm surge inundation will proceed the
stronger winds and thus particularly those along the coast need to
finish preparations early and heed evacuation orders of local
emergency management. Overall have seen an upward trend in storm
surge inundation values over the past few 24 hours.
Hermine will track into Georgia on Friday with impacts ending
across the CWA by Friday night.
.LONG TERM [Friday Night Through Thursday]...
As the tropical system exits stage right on Friday and joins up
with a frontal zone and trailing cold front, our area will be
dealing with that front in the area through the weekend. PoPs
will be above normal. The front washes out at the beginning of the
new work week as high pressure builds across the southeast CONUS.
Increased subsidence and decreasing moisture will lead to lower
than normal rain chances. Temperatures will rebound this weekend
and above normal readings are expected next week.
.AVIATION [Through 06Z Friday]...
Tropical Storm Hermine is lurking in the eastern Gulf and moving
northeast in the general direction of the Florida Big Bend.
Conditions will deteriorate through the day with MVFR conds
developing this morning then IFR conds late in the day especially
at our TAF sites closer to the coast. Winds will increase
dramatically later this afternoon as Hermine gets closer to the
coast. TAFs have AT LEAST 30 gusting to 40 knots at ECP and TLH by
the late afternoon hours. Winds to hurricane force will be
possible close to the track inland at TLH right after the TAF
period and trended the last line in that direction.
.MARINE...
Tropical Storm Hermine will track across the coastal waters this
afternoon into tonight but already seeing impacts with an increase
in winds and seas. A Hurricane Warning is in effect for the marine
areas as the storm is expected to strengthen into a hurricane before
landfall. The system will move on shore tonight with winds and seas
returning to below headline criteria for the weekend.
.FIRE WEATHER...
No concerns.
.HYDROLOGY...
Flash flooding continues to be a concern with Tropical Storm Hermine
and thus have continued the Flash Flood Watch. The location of the
highest rainfall amounts will ultimately depend on the track of the
storm. Based on the latest track from NHC, the highest rainfall
amounts are expected from Apalachicola to Tallahassee to Albany and
eastward with 6-10 inches of rain possible. Isolated rainfall
amounts of 15-20 inches are possible. While the rainfall totals are
for today through Friday morning, the highest amounts are expected
tonight. Flash flooding remains a threat across the area. While the
larger rivers can likely absorb 6 to 8 inches of rain without major
flooding, river flooding is expected on the smaller rivers with
these amounts.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 82 77 85 74 89 / 100 100 80 50 40
Panama City 83 76 86 77 86 / 90 90 50 30 40
Dothan 86 73 87 71 89 / 50 80 60 30 30
Albany 86 74 83 70 88 / 50 90 80 40 20
Valdosta 82 75 83 71 88 / 90 100 90 50 40
Cross City 82 76 84 75 86 / 100 100 80 60 50
Apalachicola 82 78 87 77 86 / 100 100 60 40 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Hurricane Warning for Coastal Dixie-Coastal Franklin-Coastal
Gulf-Coastal Jefferson-Coastal Taylor-Coastal Wakulla-
Gadsden-Inland Franklin-Inland Gulf-Inland Jefferson-Inland
Taylor-Inland Wakulla-Leon-Liberty-Madison.
Flash Flood Watch through Friday evening for Calhoun-Coastal Bay-
Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-Inland Bay-
Inland Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-
Inland Taylor-Inland Wakulla-Lafayette-Leon-Liberty-Madison.
Tropical Storm Warning for Calhoun-Central Walton-Coastal Bay-
Holmes-Inland Bay-Inland Dixie-Jackson-Lafayette-North
Walton-South Walton-Washington.
Hurricane Watch for Calhoun-Coastal Bay-Inland Bay-South Walton.
GA...Flash Flood Watch through Friday evening for Ben Hill-Berrien-
Brooks-Colquitt-Cook-Decatur-Grady-Irwin-Lanier-Lowndes-
Mitchell-Thomas-Tift-Turner-Worth.
Tropical Storm Warning for Baker-Ben Hill-Berrien-Brooks-Calhoun-
Clay-Colquitt-Cook-Decatur-Dougherty-Early-Grady-Irwin-
Lanier-Lee-Lowndes-Miller-Mitchell-Quitman-Randolph-
Seminole-Terrell-Thomas-Tift-Turner-Worth.
AL...Tropical Storm Warning for Geneva-Henry-Houston.
GM...Hurricane Warning for Apalachee Bay or Coastal Waters From
Keaton Beach to Ochlockonee River Fl out to 20 Nm-Coastal
Waters From Ochlockonee River to Apalachicola Fl out to 20
Nm-Coastal waters from Suwannee River to Keaton Beach out
20 NM-Coastal waters from Apalachicola to Destin FL out 20
NM-Waters from Suwannee River to Apalachicola FL from 20 to
60 NM-Waters from Apalachicola to Destin FL from 20 to 60
NM.
&&
NEAR TERM...Fournier
SHORT TERM...Fieux
LONG TERM...Scholl
AVIATION...Scholl
MARINE...Fieux
FIRE WEATHER...Scholl
HYDROLOGY...FieuxIn the hours before
Local storm report, Sep 1, 11:00 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1200 PM EDT THU SEP 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM TROPICAL STORM APALACHICOLA 29.72N 84.99W
09/01/2016 FRANKLIN FL EMERGENCY MNGR
FRANKLIN COUNTY EMERGENCY MANAGER REPORTS WATER OVER THE
DOCKS AND INTO RIVER STREET IN APALACHICOLA.
&&
EWESTONLocal storm report, Sep 1, 12:01 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
101 PM EDT THU SEP 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 PM TROPICAL STORM ALLIGATOR POINT 29.90N 84.40W
09/01/2016 FRANKLIN FL AMATEUR RADIO
WATER OVER THE GULFSIDE AT ALLIGATOR DRIVE AT ALLIGATOR
POINT.
&&
EWESTONSpecial weather statement, Sep 1, 2:31 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 331 PM EDT THU SEP 1 2016 FLZ013>019-026>029-034-114-115-118-127-128-134-012345- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE- INCLUDING THE CITIES OF...ABE SPRINGS...BLOUNTSTOWN... CLARKSVILLE...DURHAM...FRINK...MARYSVILLE...SCOTTS FERRY... HOWARD CREEK...DALKEITH...HONEYVILLE...WEWAHITCHKA...BEVERLY... BUCK SIDING...FORT GADSDEN...MORGAN PLACE...LITTMAN...QUINCY... QUINCY AIRPORT...SANTA CLARA...WETUMPKA...CHATTAHOOCHEE... HARDIN HEIGHTS...BRADFORDVILLE...CAPITOLA...CHAIRES... CHAIRES CROSSROADS...KILLEARN ESTATES...KILLEARN LAKES... MACLAY STATE GARDENS...TALLAHASSEE...ALMA...CAPPS...CASA BLANCO... DILLS...DRIFTON...FESTUS...JARROTT...MONTICELLO...LOVETT... CHERRY LAKE...HANSON...HOPEWELL...MADISON...PINETTA... SWEETWATER...BETHEL...HILLIARDVILLE...WAKULLA SPRINGS...ATHENA... BOYD...BUCELL JUNCTION...CABBAGE GROVE...CARBUR...ECONFINA... FENHOLLOWAY...PERRY...MIDWAY...BUCKVILLE...COOKS HAMMOCK...DAY... MAYO...CROSS CITY...CROSS CITY AIRPORT...HINES...JONESBORO... OLD TOWN...OAK GROVE...ODENA...PORT ST. JOE...WHITE CITY... BEACON HILL...OVERSTREET...SAINT JOE BEACH...APALACHICOLA... APALACHICOLA AIRPORT...BAY CITY...TILTON...CREELS...HAYS PLACE... HIGH BLUFF...BUCKHORN...MEDART...PANACEA...SOPCHOPPY... PORT LEON...SAINT MARKS...SPRING CREEK...ADAMS BEACH... BLUE SPRINGS...CEDAR ISLAND...DEKLE BEACH...FISH CREEK... HOWELL PLACE...YELLOW JACKET...HORSESHOE BEACH...JENA... SHIRED ISLAND...SUWANNEE 331 PM EDT THU SEP 1 2016 /231 PM CDT THU SEP 1 2016/ ...OUTER BANDS OF HURRICANE HERMINE MOVING OVER THE FLORIDA BIG BEND... THE OUTER BANDS OF HURRICANE HERMINE WILL CONTINUE MOVING NORTHWARD INTO THE FLORIDA BIG BEND THROUGH 5 PM EDT. AS MODERATE TO OCCASIONALLY HEAVY RAIN OVERSPREADS THE AREA...THIS WILL MAKE ANY LAST PREPARATIONS FOR THE ARRIVAL OF TROPICAL STORM FORCE WINDS DIFFICULT FOR THE REMAINDER OF THE AFTERNOON. IN SOME OF THESE OUTER BANDS...WINDS MAY GUST TO 25 TO 35 MPH...ESPECIALLY NEAR THE COAST. SUSTAINED TROPICAL STORM FORCE WINDS ARE STILL OFFSHORE OVER THE WATERS OF THE NORTHERN GULF OF MEXICO. HOWEVER...BY 5 PM EDT THESE SUSTAINED WINDS SHOULD BEGIN AFFECTING COASTAL AREAS IN GULF AND FRANKLIN COUNTIES. RESIDENTS OF THE FLORIDA BIG BEND SHOULD RAPIDLY RUSH TO COMPLETION THEIR PROTECTIVE ACTIONS BEFORE TROPICAL STORM FORCE WINDS ARRIVE LATER THIS EVENING. GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 10:30 PM CDT | Hurricane Warning | TAE | Dixie, Franklin, Gadsden, Gulf, Jefferson, Lafayette and 4 more | 31 hr |
| Sep 1, 9:11 AM CDT | River Flood Warning | TAE | Wakulla | 30 hr |
| Sep 1, 9:12 AM CDT | River Flood Warning | TAE | Dixie, Levy | 40 hr |
| Sep 1, 12:33 PM CDT | River Flood Warning | TAE | Wakulla | 62 hr |
| Sep 1, 6:31 PM CDT | Special Marine Warning | TAE | 29 min | |
| Sep 1, 6:58 PM CDT | Special Marine Warning | TAE | 32 min |
Nearby
High Surf Advisories in Florida, 2016Every high surf advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.